# SDR AALA20150806003

- Difficulty date: July 29, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 CORRODED OUT OF LIMITS BETWEEN STATION 1240 & 1309.  NEW SECTION OF SEAT TRACK WAS SPLICED & INSTALLED BETWEEN STATIONS 1240 & 1309 IAW SRM 53-05-00-001 FIG 4F.
